# SDR FDEA202307131212

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: AEA01151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CRACK (APPROXIMATELY 0.5 INCH) FOUND ON L3 DOOR   FORWARD JAMB LOWER WEB BETWEEN STATION 1250.750 AND STATION 1256.750 LONGERON   26 LEFT TO 27 LEFT. MAIN DECK CARGO COMPARTMENT - CRACK AT L3 DOOR FORWARD JAMB LOWER WEB   BETWEEN STATION 1250.750 AND STATION 1256.750 , LONGERON 26 LEFT TO 27 LEFT   REPAIRED AS PER SRM 53-40-15-2R REPAIR 3 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
